# SDR AALA202504079952

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 44,770 hours, 18,929 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE REMOVING LAVATORY-D THRESHOLD TRIM FOUND FLOORBOARD HONEYCOMB DETERIORATE. 2 OUT OF 4 NUTPLATE ARE NO GOOD 1 NUTPLATE IS COMPLETELY MISSING DUE TO THE HONEYCOMB DETERIORATION. WHERE THE THRESHOLD SITS FOR DOOR LOCKING MECHANISM IS COMPLETELY DETERIORATED. LAVATORY-D FLOORBOARD NEED TO BE REPLACED. REWORKED AND SECURED THRESHOLD INSERTS AND SURROUNDING HONEYCOMB. PER AFMM 20-51-2. THRESHOLD PLATE INSTALLED, PER CFM 25-40-64.
